# SDR BAQA088150

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 9,065 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Part serial: D0408
- Condition: Inoperative
- Location: Yaw Csas
- Part time: 9,066 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW CSAS INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
